Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 150, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 11, 2015, 8:25 PM MDT for Las Animas County, Colorado. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2015, 8:25 PM MDT (02:25 UTC)
- Expired
- Jun 11, 2015, 9:15 PM MDT
- In force
- 50 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 141 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 9:00 PM MDT | TSTM WND DMG | Kim, CO | 20 INCH DIAMETER TREE LIMB BROKEN OFF TREE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.4 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1096 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
536
WUUS55 KPUB 120225
SVRPUB
COC071-120315-
/O.NEW.KPUB.SV.W.0150.150612T0225Z-150612T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
825 PM MDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 915 PM MDT
* AT 824 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 24 MILES SOUTH OF HIGBEE TO 15 MILES SOUTHWEST OF
KIM...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KIM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3757 10322 3701 10321 3707 10368 3753 10370
TIME...MOT...LOC 0224Z 282DEG 23KT 3744 10361 3713 10360
HAIL...1.00IN
WIND...60MPH
$$
MOORE3 follow-up statements
644
WWUS55 KPUB 120237
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
837 PM MDT THU JUN 11 2015
COC071-120315-
/O.CON.KPUB.SV.W.0150.000000T0000Z-150612T0315Z/
LAS ANIMAS CO-
837 PM MDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...
AT 836 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 24 MILES SOUTH OF HIGBEE TO 12 MILES SOUTHWEST OF
KIM...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KIM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3757 10322 3701 10321 3706 10362 3753 10367
TIME...MOT...LOC 0236Z 282DEG 23KT 3743 10352 3712 10351
HAIL...1.00IN
WIND...60MPH
$$
MOORE072
WWUS55 KPUB 120250
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
850 PM MDT THU JUN 11 2015
COC071-120315-
/O.CON.KPUB.SV.W.0150.000000T0000Z-150612T0315Z/
LAS ANIMAS CO-
850 PM MDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT
FOR SOUTHEASTERN LAS ANIMAS COUNTY...
AT 849 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES NORTH OF KIM TO 31 MILES SOUTHWEST OF
PRITCHETT...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KIM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3757 10322 3701 10321 3705 10354 3754 10359
TIME...MOT...LOC 0249Z 282DEG 23KT 3740 10332 3709 10331
HAIL...1.00IN
WIND...60MPH
$$
MOORE554
WWUS55 KPUB 120307
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
907 PM MDT THU JUN 11 2015
COC071-120316-
/O.EXP.KPUB.SV.W.0150.000000T0000Z-150612T0315Z/
LAS ANIMAS CO-
907 PM MDT THU JUN 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAS ANIMAS COUNTY
WILL EXPIRE AT 915 PM MDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PUEBLO.
LAT...LON 3757 10322 3701 10321 3705 10354 3754 10359
TIME...MOT...LOC 0304Z 282DEG 23KT 3740 10332 3709 10331
$$
MOOREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 7:52 PM MDT, 33 minutes earlier.
Area forecast discussion, Jun 11, 7:52 PM MDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 752 PM MDT THU JUN 11 2015 .UPDATE... ISSUED AT 747 PM MDT THU JUN 11 2015 UPDATE FOR EXPIRATION FO THE SEVERE THUNDERSTORM WATCH...AND TO INCORPORATE LATEST OBS DATA AND SATELLITE TRENDS. LATEST HRRR IS SHOWING A BREAK IN THE PCPN LATER TONIGHT FOR MUCH OF THE AREA...THEN ACTIVITY DEVELOPING ONCE AGAIN LATE TOMORROW MORNING. MOORE && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 343 PM MDT THU JUN 11 2015 ...FLASH FLOODING POSSIBLE TONIGHT AND INTO FRIDAY FOR SOUTH CENTRAL AND SOUTHEAST COLORADO... UPPER TROF OVER THE GREAT BASIN WILL MOVE SLOWLY ACROSS COLORADO TONIGHT AND FRIDAY. WATCHING LIGHTNING BLOSSOMING ACROSS WESTERN PORTIONS OF THE FORECAST AREA ACROSS THE LA GARITAS AND SAN JUANS AHEAD OF A SHORTWAVE LIFTING OUT AHEAD OF THE UPPER TROF INTO SW CO. MEANWHILE...SURFACE FRONT LIES ACROSS THE AKRNASAS RIVER VALLEY IN EASTERN CO...WITH DEW POINTS BEHIND IT IN THE MID TO UPPER 50S...THOUGH DEW POINTS FARTHER SOUTH ARE NOT ALL THAT MUCH LOWER...STILL IN THE LOWER 50S. AS THE FRONT DROPS SOUTHWARD...INCREASING SURFACE DEW POINTS SHOULD PUSH PRECIP WATERS OVER AN INCH ACROSS THE SOUTHEAST PLAINS...WHICH IS ABOVE THE 90TH PERCENTILE AS FAR AS CLIMO GOES. FRONT HAS ALREADY BEEN THE INITIATOR OF CONVECTION EARLY THIS AFTERNOON...AND WITH CAPES RUNNING 1500+ J/KG...AND DEEP LAYER SHEARS RUNNING AROUND 40-50 KTS...INGREDIENTS CERTAINLY IN PLACE FOR SEVERE THUNDERSTORMS TODAY. HAIL AND DAMAGING WINDS WILL BE THE PRIMARY STORM THREATS...BUT INITIAL INTENSE UPDRAFTS MAY BE ABLE TO SPIN UP A BRIEF TORNADO OR TWO...ESPECIALLY ALONG ANY BOUNDARIES. MEANWHILE...THUNDERSTORMS ACROSS THE WESTERN MOUNTAINS WILL ALSO CARRY THE THREAT FOR HEAVY RAINFALL...WITH PRECIP WATERS RUNNING AROUND 160% OF NORMAL. HOWEVER...SUSPECT THAT INTENSE RAINFALL RATES WILL BE A TAD SPOTTIER IN NATURE VS THE SOUTHEAST MOUNTAINS AND PLAINS. WITH AREA RIVERS ALREADY RUNNING HIGH DUE TO A DELAYED SNOW PACK MELT OFF...ANY RAINFALL COULD EXACERBATE SWOLLEN CREEKS AND STREAMS RESULTING IN FLASH FLOODING. BASED ON NEW INFORMATION CONCERNING THE SOUTH ARKANSAS RIVER BETWEEN PONCHA AND SALIDA RUNNING HIGH...DECIDED TO ADD THE UPPER ARKANSAS RIVER VALLEY TO THE FLASH FLOOD WATCH FOR TODAY TRHOUGH FRIDAY. TONIGHT...THUNDERSTORMS SHOULD CONGEAL INTO A THUNDERSTORM COMPLEX ACROSS EASTERN CO...THOUGH MODELS VARY ON HOW FAR NORTH OR SOUTH THE CORE OF THE PRECIPITATION WILL BE AFTER 06Z. GIVEN THE FRONTAL POSITION...THINK THE FARTHER SOUTH SOLN OF THE NAM MAY BE MORE CORRECT VS THE GFS. FOLLOWING THE 4KM NAM12...2ND ROUND OF THUNDERSTORMS TRIGGERED BY THE SHORTWAVE SHOULD MOVE EAST OF THE I- 25 CORRIDOR BY 9 PM...THEN OUT ONTO THE PLAINS. SO BURN SCARS MAY BE UNDER THE GUN A LITTLE LONGER THAN ORIGINALLY ANTICIPATED. AS THUNDERSTORMS CONTINUES ACROSS THE SOUTHEAST PLAINS INTO THE OVERNIGHT HOURS...EVENT MAY PROGRESS TOWARDS A FLASH FLOOD AND EVENTUALLY A RIVER FLOOD EVENT...DEPENDING ON WHERE THE HEAVIER RAIN FALLS AND HOW QUICKLY IT ROUTES INTO AREA RIVERS. GROUND IS PRETTY SATURATED...AND RIVER IS ALREADY AT OR NEAR FLOOD STAGE AT PLACES CANON CITY...AVONDALE...LA JUNTA. SO HEAVY RAINFALL IN THE WRONG SPOTS COULD LEAD EXACERBATE HIGH WATER CONDITIONS. MODELS STILL DIFFER ON HOW MUCH RAIN FALLS ALONG THE LOWER EASTERN SLOPES OF THE SE MTS/PLAINS OVERNIGHT. UPSLOPE SURE BODES FOR KEEPING SHOWERS AND THUNDERSTORMS GOING THROUGH THE OVERNIGHT HOURS. HUNCH IS THAT NAM QPF IS OVERDONE IN WESTERN PUEBLO/EASTERN FREMONT COUNTIES...LIKELY SUFFERING FROM SOME CONVECTIVE FEEDBACK. BUT GIVEN ALL THE PARAMETERS IN PLACE...WILL NEED TO BE ON GUARD FOR FLASH FLOODING INTO THE OVERNIGHT HOURS. FRIDAY SHOULD START OUT FAIRLY WET. THEN ANOTHER ROUND OF AFTERNOON THUNDERSTORMS. CAPE AND SHEAR ARE MUCH LESS...AND ACTIVITY MAY BE MORE TIED TO THE MOUNTAINS AND THE SOUTHERN BORDER AREAS. BUT STEERING FLOW ALOFT LOOKS WEAKER TOO...SO CAN'T ARGUE WITH THE DURATION OF THE FLASH FLOOD WATCH THROUGH 7 PM FRIDAY AT THIS POINT...THOUGH EASTERN PLAINS MAY BE ABLE TO BE TAKEN DOWN SOONER. -KT .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 343 PM MDT THU JUN 11 2015 FRIDAY NIGHT-SUNDAY...LATEST MODELS CONTINUE GENERALLY WEAK WEST TO NORTHWEST FLOW ALOFT ACROSS THE STATE WITH A WEAK BAGGY TROUGH SLOWLY TRANSLATING ACROSS THE AREA. MOISTURE REMAINS IN PLACE ACROSS THE AREA WHICH WILL LEAD TO DAILY CHANCES OF SHOWERS AND STORMS THROUGH THE WEEKEND. MODELS SEEM TO BE SUFFERING FROM CONVECTIVE FEEDBACK ISSUES...AND WOULD EXPECT THE BEST CHANCES OF SEEING STORMS IN THE AFTERNOON AND EVENING HOURS...MOST NUMEROUS OVER AND NEAR THE HIGHER TERRAIN. WITH GOOD MOISTURE IN PLACE AND EXPECTED SLOW MOVEMENT OF STORMS...MODERATE TO HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL REMAIN AN ISSUE THROUGH THE WEEKEND. SUNDAY NIGHT-MONDAY NIGHT...AN UPPER TROUGH MOVING ACROSS THE NORTHERN ROCKIES AND NORTHERN PLAINS LOOKS TO SEND A FRONT ACROSS EASTERN COLORADO SUNDAY NIGHT...WITH RESURGENCE OF MOIST UPSLOPE FLOW LEADING TO A POSSIBLE UPTICK IN STORMS ACROSS EASTERN COLORADO MONDAY AFTERNOON AND EVENING. INCREASED WESTERLY FLOW ALOFT WILL HELP TO DRY OUT THE ATMOSPHERE ACROSS THE WESTERN HALF OF THE AREA...THOUGH MAY ALSO LEAD TO STRONG TO SEVERE STORMS ACROSS EASTERN COLORADO. TUESDAY-THURSDAY...A DRYING TREND COULD BE IN THE OFFING AS MODERATE WEST TO SOUTHWEST FLOW ALOFT LOOKS TO CONTINUE ACROSS THE REGION. THIS PATTERN WOULD SUGGEST A SLOW DRYING OF AVAILABLE MOISTURE LEADING TO MORE ISOLATED...DIURNALLY AND TERRAIN DRIVEN CONVECTION. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 343 PM MDT THU JUN 11 2015 SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE TERMINALS THIS AFTERNOON AND EVENING BRINGING BRIEF MVFR CONDITIONS WITH +TSRA. COULD SEE SOME LARGE HAIL WITH THE STRONGER STORMS... PARTICULARLY FOR KCOS AND KPUB. ACTIVITY SHOULD CONGEAL INTO A THUNDERSTORM COMPLEX ACROSS THE SOUTHEAST PLAINS WITH UPSLOPE FLOW RESULTING IN THE DEVELOPMENT OF MVFR CIGS FOR KCOS AND KPUB INTO THE OVERNIGHT HOURS. POCKETS OF LIGHT TO MODERATE RAIN WILL CONTINUE INTO THE OVERNIGHT HOURS. CIGS MAY STAY MVFR THROUGH MUCH OF THE DAY AT BOTH KCOS AND KPUB. MAIN WINDOW FOR THUNDERSTORMS AT KALS WILL BE THIS AFTERNOON AND EVENING. CIGS/VIS SHOULD STAY PRIMARILY VFR. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR COZ058>089-093>099. && UPDATE...MOORE SHORT TERM...KT LONG TERM...MW AVIATION...KT
Hazardous weather outlook, Jun 11, 11:08 AM MDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1108 AM MDT THU JUN 11 2015 COZ058>089-093>099-121715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1108 AM MDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT FLASH FLOOD THREAT WILL DEVELOP OVER PARTS OF THE REGION FROM LATE THIS AFTERNOON INTO TONIGHT. THE GREATEST THREAT WILL EXIST FROM THE EAST SLOPES OF PIKES PEAK...THE WET MOUNTAINS AND THE SANGRE DE CRISTO MOUNTAINS EASTWARD ACROSS ALL OF THE SOUTHEAST COLORADO PLAINS. CONDITIONS FAVORABLE FOR INTENSE RAINFALL RATES ARE IN PLACE...AND FLASH FLOODING OVER THE BURN SCARS COULD BE SIGNIFICANT. THE BEST CHANCE FOR FLASH FLOODING OVER THE WALDO BURN SCAR WILL BE BETWEEN 3 PM AND 7 PM...HOWEVER...ADDITIONAL LIGHTER RAINFALL CAN BE EXPECTED THROUGH THE NIGHT WHICH COULD LEAD TO ADDITIONAL RUN-OFF PROBLEMS THROUGH THE EVENING HOURS. WIDESPREAD FLASH FLOODING WILL BE POSSIBLE ON ALL OF THE PLAINS INTO LATE TONIGHT AS A LARGE THUNDERSTORM COMPLEX DEVELOPS. IN ADDITION TO THE FLOOD THREAT...A FEW SEVERE ROTATING STORMS WILL BE POSSIBLE ON THE PLAINS THIS AFTERNOON AND THIS EVENING. LARGE HAIL TO 2 INCHES IN DIAMETER...WIND GUSTS TO 70 MPH AND ONE OR TWO TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF HEAVY RAIN WILL CONTINUE ACROSS MUCH OF SOUTHERN COLORADO ON FRIDAY...ESPECIALLY OVER THE EASTERN MOUNTAINS OUT INTO THE EASTERN PLAINS. AN ADDITIONAL INCH OR MORE OF RAIN IS POSSIBLE. THIS ADDITIONAL RAINFALL WILL CONTINUE THE FLOOD RISK ON MAIN STEM RIVERS AND STREAMS...AS WELL AS FLASH FLOODING ACROSS THE REGION. FLOODING HAS THE POTENTIAL TO BE SIGNIFICANT. IF YOU ENCOUNTER FLOODED ROADWAYS...REMEMBER TO TURN AROUND...DON'T DROWN. SNOW WILL FALL ABOVE 12000 FEET WITH AN ADDITIONAL 2 TO 3 INCHES POSSIBLE THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP OVER THE MOUNTAINS EACH AFTERNOON AND EVENING SATURDAY THROUGH MONDAY...AND THEN SPREAD EASTWARD INTO THE EASTERN PLAINS. ABUNDANT MOISTURE WILL LIKELY LEAD TO MODERATE TO HEAVY RAINFALL AND A CONTINUED THREAT OF FLOODING AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE ENTIRE REGION THIS AFTERNOON AND TONIGHT. 31/23
In the hours before
Local storm report, Jun 11, 7:54 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
754 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HEAVY RAIN 3 ENE MANITOU SPRINGS 38.88N 104.86W
06/11/2015 M0.45 INCH EL PASO CO TRAINED SPOTTER
FELL IN 30 MINUTES FROM 7 PM TO 730 PM
&&
28Local storm report, Jun 11, 7:55 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
755 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM HAIL SPRINGFIELD 37.41N 102.62W
06/11/2015 M1.75 INCH BACA CO TRAINED SPOTTER
&&
28Local storm report, Jun 11, 7:57 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
757 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TORNADO 8 NW SPRINGFIELD 37.49N 102.72W
06/11/2015 BACA CO TRAINED SPOTTER
&&
28Local storm report, Jun 11, 7:58 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
758 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0757 PM HEAVY RAIN 4 ENE AIR FORCE ACADEMY 39.01N 104.80W
06/11/2015 M0.94 INCH EL PASO CO NWS EMPLOYEE
0755 PM HAIL SPRINGFIELD 37.41N 102.62W
06/11/2015 M1.75 INCH BACA CO TRAINED SPOTTER
0748 PM TORNADO 8 NW SPRINGFIELD 37.49N 102.72W
06/11/2015 BACA CO TRAINED SPOTTER
0737 PM HEAVY RAIN 4 NNE COLORADO SPRINGS 38.88N 104.80W
06/11/2015 M0.20 INCH EL PASO CO TRAINED SPOTTER
0736 PM HEAVY RAIN 2 WNW COLORADO SPRINGS 38.85N 104.85W
06/11/2015 M0.42 INCH EL PASO CO TRAINED SPOTTER
0730 PM HEAVY RAIN 3 ENE MANITOU SPRINGS 38.88N 104.86W
06/11/2015 M0.45 INCH EL PASO CO TRAINED SPOTTER
FELL IN 30 MINUTES FROM 7 PM TO 730 PM
0729 PM HEAVY RAIN WOODLAND PARK 39.00N 105.05W
06/11/2015 M1.56 INCH TELLER CO TRAINED SPOTTER
0722 PM HEAVY RAIN 2 NE WOODLAND PARK 39.01N 105.03W
06/11/2015 M1.26 INCH EL PASO CO TRAINED SPOTTER
0715 PM HEAVY RAIN 2 NE WOODLAND PARK 39.01N 105.03W
06/11/2015 M1.26 INCH EL PASO CO TRAINED SPOTTER
0710 PM HEAVY RAIN 3 NNE PUEBLO 38.30N 104.59W
06/11/2015 M0.83 INCH PUEBLO CO TRAINED SPOTTER
0706 PM HAIL 3 ENE CAMPO 37.12N 102.53W
06/11/2015 M1.75 INCH BACA CO LAW ENFORCEMENT
0647 PM HEAVY RAIN 14 NNE COLORADO CITY 38.13N 104.75W
06/11/2015 M1.55 INCH PUEBLO CO COCORAHS
0627 PM HEAVY RAIN 4 NW PETERSON AFB 38.88N 104.74W
06/11/2015 M0.77 INCH EL PASO CO TRAINED SPOTTER
0557 PM HEAVY RAIN 4 S AIR FORCE ACADEMY 38.93N 104.85W
06/11/2015 M0.38 INCH EL PASO CO TRAINED SPOTTER
0535 PM HAIL GRANADA 38.06N 102.31W
06/11/2015 M2.00 INCH PROWERS CO STORM CHASER
0528 PM HAIL GRANADA 38.06N 102.31W
06/11/2015 M2.50 INCH PROWERS CO STORM CHASER
0520 PM HAIL 1 NE COLORADO SPRINGS 38.84N 104.81W
06/11/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
0514 PM HAIL 5 WNW GRANADA 38.09N 102.40W
06/11/2015 M2.50 INCH PROWERS CO STORM CHASER
0509 PM HAIL 6 WSW BRISTOL 38.09N 102.42W
06/11/2015 M2.25 INCH PROWERS CO STORM CHASER
0505 PM HAIL FLORENCE 38.39N 105.12W
06/11/2015 M1.00 INCH FREMONT CO SOCIAL MEDIA
0500 PM HAIL 7 SE STONINGTON 37.23N 102.09W
06/11/2015 M0.88 INCH BACA CO TRAINED SPOTTER
0454 PM HAIL 4 NE LAMAR 38.12N 102.56W
06/11/2015 M2.00 INCH PROWERS CO TRAINED SPOTTER
0443 PM HAIL WILEY 38.16N 102.72W
06/11/2015 M2.00 INCH PROWERS CO LAW ENFORCEMENT
0440 PM HAIL WILEY 38.16N 102.72W
06/11/2015 M1.75 INCH PROWERS CO TRAINED SPOTTER
0435 PM HAIL WILEY 38.16N 102.72W
06/11/2015 M1.00 INCH PROWERS CO LAW ENFORCEMENT
0424 PM HAIL 1 WNW FLORENCE 38.39N 105.14W
06/11/2015 M0.88 INCH FREMONT CO TRAINED SPOTTER
0416 PM HAIL 5 NE AIR FORCE ACADEMY 39.03N 104.80W
06/11/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
0322 PM HAIL 5 WSW FALCON 38.91N 104.70W
06/11/2015 M1.10 INCH EL PASO CO TRAINED SPOTTER
0304 PM HAIL 4 WSW FALCON 38.91N 104.69W
06/11/2015 M1.00 INCH EL PASO CO TRAINED SPOTTER
0300 PM HAIL 5 NNW PETERSON AFB 38.89N 104.73W
06/11/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
0255 PM HAIL 2 NW PETERSON AFB 38.85N 104.73W
06/11/2015 M0.75 INCH EL PASO CO TRAINED SPOTTER
1120 AM FUNNEL CLOUD 3 NE AIR FORCE ACADEMY 39.02N 104.82W
06/11/2015 EL PASO CO TRAINED SPOTTER
&&
28Local storm report, Jun 11, 8:05 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
805 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM HAIL SPRINGFIELD 37.41N 102.61W
06/11/2015 M2.00 INCH BACA CO TRAINED SPOTTER
&&
PPLocal storm report, Jun 11, 8:09 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
809 PM MDT THU JUN 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM TSTM WND DMG 4 W SPRINGFIELD 37.41N 102.69W
06/11/2015 BACA CO STORM CHASER
10+ POWER POLES DOWN ON HIGHWAY 160.
&&
PPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 6:00 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jun 11, 6:12 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 33 min |
| Jun 11, 6:13 PM MDT | Flash Flood Warning | PUB | Pueblo | 92 min |
| Jun 11, 6:19 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Jun 11, 6:24 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| Jun 11, 6:35 PM MDT | Special Weather Statement | PUB | Teller | 40 min |
| Jun 11, 6:54 PM MDT | Areal Flood Warning | PUB | Baca, Bent, Las Animas, Prowers | 3 hr |
| Jun 11, 6:58 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 92 min |
| Jun 11, 7:04 PM MDT | Flash Flood Warning | PUB | El Paso | 116 min |
| Jun 11, 7:07 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 23 min |
| Jun 11, 7:19 PM MDT | Flash Flood Warning | PUB | El Paso | 116 min |
| Jun 11, 7:31 PM MDT | Special Weather Statement | PUB | Baca | 44 min |
| Jun 11, 7:46 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 29 min |
| Jun 11, 7:50 PM MDT | Tornado Warning | PUB | Baca | 25 min |
| Jun 11, 8:11 PM MDT | Tornado Warning | PUB | Baca | 34 min |
| Jun 11, 8:43 PM MDT | Tornado Warning | PUB | Baca | 32 min |
| Jun 11, 8:59 PM MDT | Special Weather Statement | PUB | Kiowa | 46 min |
| Jun 11, 9:21 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 24 min |
| Jun 11, 9:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 33 min |
| Jun 11, 9:45 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 14 min |
| Jun 11, 10:44 PM MDT | Special Weather Statement | PUB | Fremont | 46 min |
| Jun 11, 10:47 PM MDT | Areal Flood Advisory | PUB | Fremont | 118 min |
| Jun 11, 11:30 PM MDT | Special Weather Statement | PUB | Fremont | 45 min |
| Jun 12, 4:21 PM MDT | Special Weather Statement | PUB | Crowley | 39 min |
| Jun 12, 4:51 PM MDT | Special Weather Statement | PUB | 39 min | |
| Jun 12, 5:08 PM MDT | Special Weather Statement | PUB | Bent | 52 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.